Local cohomology and Serre subcategories
2008 (English)In: Journal of Algebra, ISSN 0021-8693, Vol. 320, no 3, 1275-1287 p.Article in journal (Refereed) Published
The membership of the local cohomology modules H-a(n) (M) of a module M in certain Serre subcategories of the category of modules is studied from below (i < n) and from above (i > n). Generalizations of depth and regular sequences are defined. The relation of these notions to local cohomology are found. It is shown that the membership of the local cohomology modules of a finite module in a Serre subcategory in the upper range just depends on the support of the module. (C) 2008 Elsevier Inc. All rights reserved.
Place, publisher, year, edition, pages
2008. Vol. 320, no 3, 1275-1287 p.
local cohomology, Serre subcategory, S-regular sequences, S-depth
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-45879DOI: 10.1016/j.jalgebra.2008.04.002OAI: oai:DiVA.org:liu-45879DiVA: diva2:266775